CONTRA-SCHMERZ plus

Tablets

Help relieve acute pain, such as headaches, toothaches, back, joint and ligament pain.

Ingredients 1 tablet contains 500 mg acetylsalicylic acid and 50 mg caffeine.
Effect Painkilling, fever-reducing and anti-inflammatory.
Notice This is an approved pharmaceutical product. Please read the package leaflet and consult a specialist.

Package with 10 tablets.
EAN Code: 7680554390029

CONTRA-SCHMERZ plus is available exclusively in pharmacies and drugstores.